American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.82) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Nelson G. Markley. $F$-minimal sets . Trans. Amer. Math. Soc. 163 (1972) 85-100. MR 0284997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fred A. Roberson. A theorem on near equicontinuity of transformation groups . Proc. Amer. Math. Soc. 27 (1971) 189-191. MR 0267559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Ellis and Harvey Keynes. A characterization of the equicontinuous structure relation . Trans. Amer. Math. Soc. 161 (1971) 171-183. MR 0282357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Otomar Hájek. Parallelizability revisited . Proc. Amer. Math. Soc. 27 (1971) 77-84. MR 0271925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ethan M. Coven and Michael S. Keane. The structure of substitution minimal sets . Trans. Amer. Math. Soc. 162 (1971) 89-102. MR 0284995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Wayne Goodwyn. The product theorem for topological entropy . Trans. Amer. Math. Soc. 158 (1971) 445-452. MR 0283782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard K. Williams. Some results on expansive mappings . Proc. Amer. Math. Soc. 26 (1970) 655-663. MR 0266186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary D. Jones. An embedding theorem for homeomorphisms of the closed disc . Proc. Amer. Math. Soc. 26 (1970) 352-354. MR 0263059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nelson G. Markley. On the number of recurrent orbit closures . Proc. Amer. Math. Soc. 25 (1970) 413-416. MR 0256375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas O’Brien. Expansive homeomorphisms on compact manifolds . Proc. Amer. Math. Soc. 24 (1970) 767-771. MR 0253308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. E. Petersen. A topologically strongly mixing symbolic minimal set . Trans. Amer. Math. Soc. 148 (1970) 603-612. MR 0259884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brindell Horelick. Pointed minimal sets and $S$-regularity . Proc. Amer. Math. Soc. 20 (1969) 150-156. MR 0235546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nelson G. Markley. The Poincar\'e-Bendixson theorem for the Klein bottle . Trans. Amer. Math. Soc. 135 (1969) 159-165. MR 0234442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ta-sun Wu. Distal minimal flow is coalescent . Proc. Amer. Math. Soc. 19 (1968) 429-432. MR 0222877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Ellis. The structure of group-like extensions of minimal sets . Trans. Amer. Math. Soc. 134 (1968) 261-287. MR 0238293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. J. McShane and R. B. Warfield. On Filippov's implicit functions lemma . Proc. Amer. Math. Soc. 18 (1967) 41-47. MR 0208590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James W. England. On periodicity in limit sets . Proc. Amer. Math. Soc. 18 (1967) 1095-1099. MR 0219049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. W. Knapp. Distal functions on groups . Trans. Amer. Math. Soc. 128 (1967) 1-40. MR 0222873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Ellis. Group-like extensions of minimal sets . Trans. Amer. Math. Soc. 127 (1967) 125-135. MR 0221492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. C. Vosburg. Metric entropy of certain classes of Lipschitz functions . Proc. Amer. Math. Soc. 17 (1966) 665-669. MR 0193624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James W. England. A characterization of orbits . Proc. Amer. Math. Soc. 17 (1966) 207-209. MR 0185588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph Auslander. Regular minimal sets. I . Trans. Amer. Math. Soc. 123 (1966) 469-479. MR 0193629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert N. Rich. Simple and weakly almost periodic transformation groups . Trans. Amer. Math. Soc. 123 (1966) 253-266. MR 0199853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. S. Wu. Proximal relations in topological dynamics . Proc. Amer. Math. Soc. 16 (1965) 513-514. MR 0179775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anatole Beck. Plane flows with closed orbits . Trans. Amer. Math. Soc. 114 (1965) 539-551. MR 0175105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. H. Gottschalk and G. A. Hedlund. A characterization of the Morse minimal set . Proc. Amer. Math. Soc. 15 (1964) 70-74. MR 0158386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. H. Gottschalk. Substitution minimal sets . Trans. Amer. Math. Soc. 109 (1963) 467-491. MR 0190915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Auslander and F. Hahn. Real functions coming from flows on compact spaces and concepts of almost periodicity . Trans. Amer. Math. Soc. 106 (1963) 415-426. MR 0144325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joseph Auslander. On the proximal relation in topological dynamics . Proc. Amer. Math. Soc. 11 (1960) 890-895. MR 0164335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert Ellis and W. H. Gottschalk. Homomorphisms of transformation groups . Trans. Amer. Math. Soc. 94 (1960) 258-271. MR 0123635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1